# SDR FDEA201506051699

- Difficulty date: June 5, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N366FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46602
- Aircraft time: 836 hours, 35,364 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: NDA6066521
- Part serial: FX0004
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL FOUND FWD LOWER CORNER OF FWD LOWER CARGO DOOR DAMAGED.  FWD CARGO DOOR CORNER DAMAGED, OK FOR SERVICE IAW EA 8-5230-T0317891.  COMPLIED WITH PART 1 OF EA 8-5230-T0317891.  INSTALLED REPAIR PARTS & PAINTED IAW SRM 52-10-00.  COMPLIED WITH EA 8-5230-T0317891 B PT 2.
